RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2018, Volume 59, Number 3, Pages 676–683 (Mi smj3002)  

On splittings, subgroups, and theories of partially commutative metabelian groups

E. I. Timoshenko

Novosibirsk State Technical University, Novosibirsk, Russia

Abstract: We consider two splittings of a partially commutative metabelian group $G$. The universal theories and splittings of $G$ are compared. We prove that all nilpotent subgroups of $G$ are abelian and give description of the Fitting subgroup of $G$.

Keywords: commutative group, metabelian group, universal theory, Fitting subgroup, splitting.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00100
The author was supported by the Russian Foundation for Basic Research (Grant 18-01-00100).


DOI: https://doi.org/10.17377/smzh.2018.59.315

Full text: PDF file (294 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2018, 59:3, 536–541

Bibliographic databases:

UDC: 512.5
Received: 03.09.2017

Citation: E. I. Timoshenko, “On splittings, subgroups, and theories of partially commutative metabelian groups”, Sibirsk. Mat. Zh., 59:3 (2018), 676–683; Siberian Math. J., 59:3 (2018), 536–541

Citation in format AMSBIB
\Bibitem{Tim18}
\by E.~I.~Timoshenko
\paper On splittings, subgroups, and theories of partially commutative metabelian groups
\jour Sibirsk. Mat. Zh.
\yr 2018
\vol 59
\issue 3
\pages 676--683
\mathnet{http://mi.mathnet.ru/smj3002}
\crossref{https://doi.org/10.17377/smzh.2018.59.315}
\elib{https://elibrary.ru/item.asp?id=35730679}
\transl
\jour Siberian Math. J.
\yr 2018
\vol 59
\issue 3
\pages 536--541
\crossref{https://doi.org/10.1134/S0037446618030151}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000436590800015}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049324532}


Linking options:
  • http://mi.mathnet.ru/eng/smj3002
  • http://mi.mathnet.ru/eng/smj/v59/i3/p676

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:85
    Full text:13
    References:8
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021